MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO ADAPTION PLATE 20 HOLES; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO ADAPTION PLATE 20 HOLES; BONE PLATE
Model Number 04.503.072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hearing Impairment (1881); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.The patient was implanted with the titanium matrixneuro adaptation plate and putty cement.There was a surgical time of 559 minutes.There were no intra-operative complications.The patient is doing great after gross total resection of a massive vestibular schwannoma and a scar in the iac.The patient reports low back pain and issues with sleeping recently.Patient has no hearing on the right side.This is report 2 of 3 for (b)(4).

Brand Name
TI MATRIXNEURO ADAPTION PLATE 20 HOLES
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10420129
Report Number2939274-2020-03592
Device Sequence Number19599480
Product Code JEY
UDI-Device Identifier10887587018041
UDI-Public(01)10887587018041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.072
Device Catalogue Number04.503.072
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR